# SDR AMTA200600573

- Difficulty date: September 24, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO FLOORBOARD TO SIDE WALL RETAINING DOUBLER UNDERSIDE STATION 740.  REMOVED CORROSION ON CAP STRIP, RETAINING DOUBLER, ACTUAL SIZE 42 INCH MAX ALLOWED 12.6 INCH AREA.  REMOVED IS 4 SQUARE INCHES, FOUND TO BE WITHIN LIMITS PER 532-00-53-1A TREATED AND PRIMED.  (M)
